# SDR AALA202311203405

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 62,995 hours, 36,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4018
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 95,547 hours, 39,481 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 11WL INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL PER AMM 33-51-38 AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
